# SDR 98FDEA00442

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 2092
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1087  STA-VCE:  AFT FUSELAGE UPPER TAIL BODY AT STA Y 2092, FOUND 1 EA CRACK ON LONGERON NR 5 LT SIDE.  (REF SRM VOL III, 53-17-01, PAGE 20, FIG 5 AND PAGE 1, FIG 1).  REMOVED SHEAR CLIPS AND BRACKETS, CUT OUT SECTION OF CRACK.  INSTALLED REPAIR LONGERON WITH SPLICES PER SRM 53-00-01 AND 53-10-0.  REINSTALLED FASTENERS PER SRM 51-33-01.  REINSTALLED SHEAR CLIPS AND BRACKETS PER SRM 51-30-00.  (15 JUNE 1998).
